# SDR RAIA00303064

- Difficulty date: March 5, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- Aircraft time: 15,846 hours, 15,835 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Fuse
- Part number: AN60
- Condition: Blown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5478-STL- RIGHT PROPELLER HEAT FAIL. MAINTENANCE REMOVED AND REPLACED FUSE, AND SHIMMED BRUSH BLOCK, OPS CK OK.
